# SDR REXA2013030300310

- Difficulty date: March 3, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 13,218 hours, 8,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP HAS COME LOOSE FROM CARPET AT ROW 12.  RE-SECURED LIGHTING STRIP AS REQUIRED.  OK FOR SERVICE.
